MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon pinhole occurred during preparation of a 8mm x 3.00mm nc quantum apex balloon catheter, it was noted that the balloon was not going negative and as contrast was pushed through, a hole was present in the balloon material.The procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11151262
Report Number2134265-2021-00134
Device Sequence Number19813389
Product Code LOX
UDI-Device Identifier08714729783152
UDI-Public08714729783152
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2022
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0024943551
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1